# SDR FDEA201209063246

- Difficulty date: September 6, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 52,786 hours, 37,507 cycles
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 146110016
- Part serial: 1988
- Condition: Dislodged
- Location: Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE FELL OUT OF DOOR CONTAINER DURING FLIGHT/LANDING.   R & R ESCAPE SLIDE AND HARDCASE IAW MM 25-60-015-2.
